# SDR DHL2004745013

- Difficulty date: February 10, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT.  DEFERRED NR 3 GROUND FAULT DETECTOR PER MEL 26-9-1.  DMI 15683 PLACARD INSTALLED.  REF DMI 15683 NR 3 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT.  FOUND LOWER COWL RIBS COMING IN CONTACT WITH LOWER FIRE LOOP.  RE-POSITIONED LOOP, NO FAULTS NOTED.  THIS CLEARS DMI 15683.
